1118
IRUS Total
Downloads
  Altmetric

A RECURSIVE SOLUTION OF HEISENBERG EQUATION AND ITS INTERPRETATION

File Description SizeFormat 
mbrec.pdfAccepted version244.7 kBAdobe PDFView/Open
Title: A RECURSIVE SOLUTION OF HEISENBERG EQUATION AND ITS INTERPRETATION
Authors: ANNETT, JF
MATTHEW, W
FOULKES, C
HAYDOCK, R
Item Type: Journal Article
Issue Date: 8-Aug-1994
URI: http://hdl.handle.net/10044/1/10080
DOI: http://dx.doi.org/10.1088/0953-8984/6/32/008
ISSN: 0953-8984
Publisher: IOP PUBLISHING LTD
Start Page: 6455
End Page: 6475
Journal / Book Title: JOURNAL OF PHYSICS-CONDENSED MATTER
Volume: 6
Issue: 32
Copyright Statement: © 1994 IOP Publishing Ltd
Appears in Collections:Condensed Matter Theory